Journal of Jilin Institute of Chemical Technology, 2019, 36(7): 86-90    doi: 10.16039/j.cnki.cn22-1249.2019.07.019
Current Issue | Archive | Adv Search |
A Diagonal Iterative Algorithm for the Spectral Radius of a Nonnegative Matrix
SHANG Yuying, ZHANG Meili, GAO Dan
Download: PDF (280KB) 
Export: BibTeX | EndNote (RIS)      
Abstract  

Using diagonal similarity transformation of a matrix, we gave a  numerical algorithm for the spectral radius of irreducible nonnegative matrix, and the numerical examples show the feasibility of the algorithm.

Key words irreducible nonnegative matrix      spectral radius      algorithm      
Published: 25 July 2019
:  O241.6  
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
SHANG Yuying
ZHANG Meili
GAO Dan
Cite this article:   
SHANG Yuying,ZHANG Meili,GAO Dan. A Diagonal Iterative Algorithm for the Spectral Radius of a Nonnegative Matrix [J]. Journal of Jilin Institute of Chemical Technology, 2019, 36(7): 86-90.
URL:  
https://xuebao.jlict.edu.cn/EN/10.16039/j.cnki.cn22-1249.2019.07.019     OR     https://xuebao.jlict.edu.cn/EN/Y2019/V36/I7/86